# SDR SIMA200304103

- Difficulty date: February 9, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

HOU - FLT 3812 - CREW REPORTED A LEFT BLEED DUCT WARNING AFTER TAKEOFF.  CREW DECLARED AN EMERGENCY AND RETURNED TO HOU WITH NO FURTHER INCIDENTS NOTED.  BLEED SELECTED MESSAGE LATER WENT OUT.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING ANTI-ICE VALVE IAW CRJ MM.  OP CHECK AS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
